# SDR AALA980559

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR PATH LIGHT IN FORWARD COACH CABIN INOPERATIVE.  REPLACED EMERGENCY FLOOR PATH LIGHT STRIP FORWARD COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
